I haven't been on here in awhile and am still not able to post regularly. I just took a peek now.
Your TSI level indicates that you have Graves'.
Just so you know, most people achieve remission within 2-4 years of starting anti-thyroid drugs.
Stopping meds before the body indicates that remission is imminent sets the patient up for relapse.
Remission is considered imminent when ALL of the following criteria are met:
TSI is 40 or lower
FreeT4 level is in the upper third of the range
TSH is at least .3
Your high TSH and low/normal T4/T3 levels show you to be hypothyroid and not in remission - sorry.
Unfortunately, many doctors have no clue how to treat Graves' and yours sounds like one of them.
The right way to be medicated for Graves' is to take the lowest possible dose that will maintain the FreeT4 level in the upper third of the range (or higher), regardless of TSH.
Most people are taking 1.25mg every third day before stopping meds.
TPOab's are markers of thyroid inflammation and levels such as yours are seen in Graves' and usually higher in Hashi's.
The fact that you have measurable anti-TGab's *could* mean that you'll develop Hashi's along the way.
Being hypo increases antibody production....antibody production is what got us sick in the first place.
I suggest that you get thyroid function labs done every 2-3 wks. so you can "catch" your FreeT4 level before it goes over-range again. Without a doubt, I also suggest that you find a more thyroid-savvy doctor.
Your doctor has obviously overmedicated you and it will be anyone's best guess as to what Tap dose you should be taking..
So sorry to hear of yet clueless doctor - I saw 4 of them.